# SDR AALA202508018757

- Difficulty date: May 5, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING AT FRAME 66 LH SIDE, MEASURES OF CORROSION ARE L= 3.168INCH, W=1.045INCH, D=0.003INCH. MAINTENANCE REPLACED CORNER FITTING LOC ON FRAME 66 AT LEVEL OF STR23 LH IAW A319 SRM 51-42-11-801 AND SRM  51-72-11-911-001 DWG D53480505.
